# SDR FDEA200912024332

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 90,790 hours, 34,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO, STA NR 1761, LT LONGERON NR 13 FRAME CRACKED.  N1076 WAS GENERATED TO REPAIR ALL AFFECTED AREAS.  THIS CRACKED FRAME SECTION AT THE ABOVE STA AND LONGERON WERE REMOVED WITH NEW SECTIONS AND SPLICES. THIS IS A CATEGORY "B" REPAIR AND REQUIRE A 12,000 CYCLE INITIAL INSP AND 8,000 CYCLE REPETITIVE INSP REFERENCE SRM 53-20-00 VOL: I, FIG 5.
